MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,7.0

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,7.0
Catalog Number MSG9270
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had another glove rip.".
 
Additional Manufacturer Narrative
The complaint was received related to a "ripped" sensicare pi green surgical glove; the customer reported, "we had another glove rip," and there was no reported death or serious injury associated with this event.Medline observed tearing on the returned glove, performed trending over the last 2 years of complaints, confirmed the lot inspection was completed with passing results, and the vendor's review of batch records and retention samples found no abnormalities or deviations.Based on the sample returned, medline was able to confirm the complaint issue or that the product failed to meet specifications; the cause was recorded as "cannot determine cause w/received sample." no trending was identified at this time, the investigation indicated no need for further action, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI GRN,LF,PF,7.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50872249
Report Number1417592-2026-49274
Device Sequence Number9224144
Product Code KGO
UDI-Device Identifier10888277417151
UDI-Public10888277417151
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9270
Device Lot Number4097724070-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown